# SDR SWAA2023070757876

- Difficulty date: June 10, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE FLOOR BEAM 986.5 AT RBL 43 WL 208.1 AT AFT GALLEY AREA 2023-378096<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022235; DUE DATE: 03-AUG-23.;[02] TOOL USED P/N FPK-PRO-104 S/N PRO-3384 CAL DUE DATE 24 APR 23.;[03] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE FLOOR BEAM 986.5 AT RBL 43 WL 208.1 AT AFT GALLEY AREA .IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. MATERIAL USED: STRAP 7075-T6 0.100? P.O: 2012 531818; ANGLE BAC1490-2887 P.O: 2023 124527; FILLER 7075-T6 0.150? P.O:2023 109423;[04] CORRECTED STEP 2: TOOL USED P/N: FPK-PRO-104 S/N PRO-3384 CAL DUE DATE: 24 APR 24.;[05] CORRECTED STEP 3: PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE FLOOR BEAM 986.5 AT RBL 43 WL 208.1 AT AFT GALLEY AREA .IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. MATERIAL USED: STRAP 7075-T6 0.100? P.O: 2012 531818; ANGLE BAC1490-2887 P.O: 2023 124527; FILLER 7075-T6 0.150? P.O:2023 109423. SEE INDIVIDUAL SIGN OFF BELOW;[06] CORRECTED STEP 3:  PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE FLOOR BEAM 986.5 AT RBL 43 WL 208.1 AT AFT GALLEY AREA .IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. MATERIAL USED: STRAP 7075-T6 0.100? P.O: 2012 531818; ANGLE BAC1490-2887 P.O: 2023 124527; FILLER 7075-T6 0.150? P.O:2023 109423. RII SEE INDIVIDUAL SIGN OFF BELOW.
